# SDR IPXA1168042

- Difficulty date: July 13, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,325 hours, 3,761 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN FLOORBOARD NR 251YJ IS CRACKED AT LOWER SURFACE.   ACCOMPLISHED REPAIR ON MAIN CABIN FLOORBOARD NR 251YJ IAW EO A300-5320-42721-A, PARA 6A.
